About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 390543, 16 pages
http://dx.doi.org/10.1155/2011/390543
Research Article

Positive Solutions to Boundary Value Problems of Nonlinear Fractional Differential Equations

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics and Statistics, Missouri University of Science and Technology Rolla, MO 65409-0020, USA

Received 23 September 2010; Revised 5 November 2010; Accepted 6 December 2010

Academic Editor: Josef Dibl铆k

Copyright 漏 2011 Yige Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [32 citations]

The following is the list of published articles that have cited the current article.

  • Yige Zhao, Shurong Sun, Zhenlai Han, and Qiuping Li, “Theory of fractional hybrid differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1312–1324, 2011. View at PublisherView at Google Scholar
  • Wenquan Feng, Shurong Sun, Zhenlai Han, and Yige Zhao, “Existence of solutions for a singular system of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1370–1378, 2011. View at PublisherView at Google Scholar
  • Yige Zhao, Shurong Sun, Zhenlai Han, and Meng Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6950–6958, 2011. View at PublisherView at Google Scholar
  • J. Caballero, J. Harjani, and K. Sadarangani, “On existence and uniqueness of positive solutions to a class of fractional boundary value problems,” Boundary Value Problems, pp. 1–9, 2011. View at PublisherView at Google Scholar
  • A. Guezane-Lakoud, and R. Khaldi, “Positive Solution to a Fractional Boundary Value Problem,” International Journal of Differential Equations, vol. 2011, pp. 1–19, 2011. View at PublisherView at Google Scholar
  • Shurong Sun, Yige Zhao, Zhenlai Han, and Meirong Xu, “Uniqueness of positive solutions for boundary value problems of singular fractional differential equations,” Inverse Problems in Science and Engineering, vol. 20, no. 3, pp. 299–309, 2012. View at PublisherView at Google Scholar
  • Shurong Sun, Yige Zhao, Zhenlai Han, and Yanan Li, “The existence of solutions for boundary value problem of fractional hybrid differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4961–4967, 2012. View at PublisherView at Google Scholar
  • Shurong Sun, Qiuping Li, and Yanan Li, “Existence and uniqueness of solutions for a coupled system of multi-term nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3310–3320, 2012. View at PublisherView at Google Scholar
  • Yuanyuan Pan, Zhenlai Han, Shurong Sun, and Yige Zhao, “The Existence of Solutions to a System of Discrete Fractional Boundary Value Problems,” Abstract And Applied Analysis, 2012. View at PublisherView at Google Scholar
  • Ali Yakar, and Mehmet Emir Koksal, “Existence Results for Solutions of Nonlinear Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at PublisherView at Google Scholar
  • Qiuping Li, Shurong Sun, Ping Zhao, and Zhenlai Han, “Existence and Uniqueness of Solutions for Initial Value Problem of Nonlinear Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012. View at PublisherView at Google Scholar
  • Amar Debbouche, Dumitru Baleanu, and Ravi P. Agarwal, “Nonlocal nonlinear integrodifferential equations of fractional orders,” Boundary Value Problems, 2012. View at PublisherView at Google Scholar
  • Lin Wang, and Xingqiu Zhang, “Existence of positive solutions for a class of higher-order nonlinear fractional differential equations with integral boundary conditions and a parameter,” Journal of Applied Mathematics and Computing, 2013. View at PublisherView at Google Scholar
  • Xiaozhi Zhang, and Chuanxi Zhu, “Cauchy problem for a class of fractional differential equations on time scales,” International Journal of Computer Mathematics, pp. 1–12, 2013. View at PublisherView at Google Scholar
  • Hongling Lu, Shurong Sun, Dianwu Yang, and Houshan Teng, “Theory of fractional hybrid differential equations with linear perturbations of second type,” Boundary Value Problems, 2013. View at PublisherView at Google Scholar
  • Yanan Li, Shurong Sun, Dianwu Yang, and Zhenlai Han, “Three-point boundary value problems of fractional functional differential equations with delay,” Boundary Value Problems, 2013. View at PublisherView at Google Scholar
  • Zw Li Zhi-Wei, Zc Bao Zhi-Chao, Jn Wang Jian-Nan, Rf Cao Rui-Feng, Zy Xie Zhao-Yang, and Qy Zheng Qun-Yi, “Synthesis, Characterization and Antidiabetic Activities of Novel Genipin Derivatives,” Chemical Journal of Chinese Universities-Chinese, vol. 34, no. 12, pp. 2752–2758, 2013. View at PublisherView at Google Scholar
  • Maria A. Fiol-deRoque, Raquel Gutierrez-Lanza, Silvia Teres, Manuel Torres, Pere Barcelo, Ruben V. Rial, Alexei Verkhratsky, Pablo V. Escriba, Xavier Busquets, and Jose J. Rodriguez, “Cognitive recovery and restoration of cell proliferation in the dentate gyrus in the 5XFAD transgenic mice model of Alzheimer's disease following 2-hydroxy-DHA treatment,” Biogerontology, vol. 14, no. 6, pp. 763–775, 2013. View at PublisherView at Google Scholar
  • Hongling Lu, Zhenlai Han, Shurong Sun, and Jian Liu, “Existence on positive solutions for boundary value problems of nonlinear fractional differential equations with p-Laplacian,” Advances In Difference Equations, 2013. View at PublisherView at Google Scholar
  • Ying Sun, Zhenlai Han, Rian Yan, and Shurong Sun, “Boundary value problems for fractional differential equations with nonlocal boundary conditions,” Advances In Difference Equations, 2013. View at PublisherView at Google Scholar
  • Yuanyuan Pan, Zhenlai Han, Shurong Sun, and Chuanxia Hou, “The existence of solutions to a class of boundary value problems with fractional difference equations,” Advances in Difference Equations, vol. 2013, no. 1, pp. 275, 2013. View at PublisherView at Google Scholar
  • Yanan Li, Shurong Sun, Zhenlai Han, and Hongling Lu, “The Existence of Positive Solutions for Boundary Value Problem of the Fractional Sturm-Liouville Functional Differential Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–20, 2013. View at PublisherView at Google Scholar
  • Habib Mâagli, Noureddine Mhadhebi, and Noureddine Zeddini, “Existence and Exact Asymptotic Behavior of Positive Solutions for a Fractional Boundary Value Problem,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at PublisherView at Google Scholar
  • Imed Bachar, and Habib Maagli, “Positive solutions for superlinear fractional boundary value problems,” Advances in Difference Equations, 2014. View at PublisherView at Google Scholar
  • Yige Zhao, and Yuzhen Wang, “Existence of solutions to boundary value problem of a class of nonlinear fractional differential equations,” Advances in Difference Equations, 2014. View at PublisherView at Google Scholar
  • Daniela Durand, Lila Carniglia, Juan Beauquis, Carla Caruso, Flavia Saravia, and Mercedes Lasaga, “Astroglial mGlu3 receptors promote alpha-secretase-mediated amyloid precursor protein cleavage,” Neuropharmacology, vol. 79, pp. 180–189, 2014. View at PublisherView at Google Scholar
  • Anna K. Wojtowicz, Konrad A. Szychowski, and Malgorzata Kajta, “PPAR-gamma Agonist GW1929 But Not Antagonist GW9662 Reduces TBBPA-Induced Neurotoxicity in Primary Neocortical Cells,” Neurotoxicity Research, vol. 25, no. 3, pp. 311–322, 2014. View at PublisherView at Google Scholar
  • Kambiz Razminia, Abolhassan Razminia, and J.A. Tenreiro Machado, “Analysis of diffusion process in fractured reservoirs using fractional derivative approach,” Communications in Nonlinear Science and Numerical Simulation, 2014. View at PublisherView at Google Scholar
  • Rupert Mueller, and Peter Reinartz, “Noise Reduction in Hyperspectral Images Through Spectral Unmixing,” Ieee Geoscience and Remote Sensing Letters, vol. 11, no. 1, pp. 109–113, 2014. View at PublisherView at Google Scholar
  • Shurong Sun, Hongling Lu, Yan Zhao, and Rian Yan, “Existence of solutions for fractional differential equations with integral boundary conditions,” Advances in Difference Equations, 2014. View at PublisherView at Google Scholar
  • Habib Mâagli, Noureddine Mhadhebi, and Noureddine Zeddini, “Existence and Estimates of Positive Solutions for Some Singular Fractional Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at PublisherView at Google Scholar
  • Imed Bachar, and Habib Mâagli, “Existence and Global Asymptotic Behavior of Positive Solutions for Nonlinear Fractional Dirichlet Problems on the Half-Line,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at PublisherView at Google Scholar